# SDR CALA2025052805021

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N63890
- Make and model: Boeing 737924ER
- Aircraft serial: 42194
- Aircraft time: 30,025 hours, 11,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO OPS REPORTS L1 ENTRY DOOR NEEDS GIRT BAR REATTACHED TO SLIDE COVER HOOKS.  INSPECTED,RESECURED L1 ENTRY DOOR GIRT BAR IAW AMM 25-66-01, NO OTHER DEFECTS NOTED.  OK FOR SERVICE.  INSPECTED AND RESECURED L1 ENTRY DOOR GIRT BAR IAW AMM 25-66-01, NO OTHER DEFECTS NOTED.  OK FOR SERVICE.
